Affordable Access

Publisher Website

Families of discrete advection–reaction operators investigated via divided differences

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
25
Issue
4
Identifiers
DOI: 10.1016/j.aml.2011.10.020
Keywords
  • Divided Differences
  • Discrete Operator

Abstract

Abstract An infinite matrix formulation of the families of discrete advection–reaction operators is given in order to investigate their relevance to interpolation theory. A basic characteristic under study is the connection of each iteration of the operators to a series of interpolation problems for the canonical polynomial base for selected initial conditions. In order to generalize our results, we extend the definition of advection–reaction operators to sequences of polynomials.

There are no comments yet on this publication. Be the first to share your thoughts.